We have found some new Ostrowski-type inequalities for functions whose derivative module is relatively (m, h1 , h2)−convex. From the main results some corollaries refereeing to relative convexity, relative P−convexity, relativem−convexity, relative s−convexity in the second sense and relative (s, m)−convexity are deduced. Also some inequalities of HermiteHadamard type are obtained.
Digital Object Identifier (DOI)
Vivas-Cortez, Miguel; Garc´ıa, Carlos; and Eliecer Hernandez H., Jorge
"Ostrowski-Type Inequalities for Functions Whose Derivative Modulus is Relatively (m, h1, h2)−Convex.,"
Applied Mathematics & Information Sciences: Vol. 13
, Article 3.
Available at: https://dc.naturalspublishing.com/amis/vol13/iss3/3